Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 9, Number 51

All articles in this issue are freely accessible.

Numerical calculation of certain definite integrals by Poisson’s summation formula
Henry E. Fettis.
Math. Comp. 9 (1955), 85-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072546
Trapezoidal methods of approximating solutions of differential equations
Preston C. Hammer and Jack W. Hollingsworth.
Math. Comp. 9 (1955), 92-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072547
Solving systems of linear equations with a positive definite, symmetric, but possibly ill-conditioned matrix
James D. Riley.
Math. Comp. 9 (1955), 96-101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074915
On the numerical solution of elliptic difference equations
John W. Sheldon.
Math. Comp. 9 (1955), 101-112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074929
Solutions of a nonlinear differential equation arising in the theory of diffusion flames
Beatrice H. Worsley.
Math. Comp. 9 (1955), 112-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073309
Remark on determination of characteristic roots by iteration
J. L. Brenner and G. W. Reitwiesner.
Math. Comp. 9 (1955), 117-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071862
A note on the summation of Chebyshev series
C. W. Clenshaw.
Math. Comp. 9 (1955), 118-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071856
Conjectures concerning the Mersenne numbers
I. J. Good.
Math. Comp. 9 (1955), 120-121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071444
Reviews and Descriptions of Tables and Books
Math. Comp. 9 (1955), 121-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 9 (1955), 136-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 9 (1955), 137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Queries and Replies
Math. Comp. 9 (1955), 137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Math. Comp. 9 (1955), 137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society